# SDR GTIA9900901

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - COCKPIT FUSELAGE SKIN LEFT SIDE AT STATION 130 WATER LINE 0 HAS A COUPLE OF GOUGES.  REMOVED DAMAGED AREA (CUT OUT) AND REPAIRED IAW DC9 SRM 53-04 FIG 38 SHT 21, 51-30-2 AND 51-30-5 JOB COMPLETE REPAIRED FRAME AT FS 130 PER BOEING MESSAGE AUQ-MQJ-99-004RA DATED 12-MAR-99.  (M)
